American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information
View Article: PDF

[2] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Shigefumi Mori, David R. Morrison and Ian Morrison. On four-dimensional terminal quotient singularities . Math. Comp. 51 (1988) 769-786. MR 958643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1